# SDR 95FDEA00457

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Corroded
- Location: Bs 1165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 22L, BS 1165.  REPAIRED STR 22L AT BS 1165  PER FEDEX SRM 53-10-3 FIG 1.
